# SDR DALA12010710861

- Difficulty date: October 23, 2012
- Submitted: October 24, 2012
- Operation: Air carrier
- Aircraft: N770NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47758
- Aircraft time: 78,154 hours, 75,564 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, MX FOUND THE EMERGENCY ESCAPE PATH LIGHTING AT SEAT 8D TO BE INOPERATIVE.  MX FOUND A BROKEN WIRE, REPAIRED IT AND THE LIGHTS RETURNED TO AN OPS CONDITION.  ACFT NOW OK FOR SERVICE.
